MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a, patient information: a2, a4, a5: customer indicated patient information cannot be provided due to personal data privacy legislation / policy.Section d6a, if implanted, give date: not applicable as the iol was removed and replaced during the same procedure.Section d6b, if explanted, give date: not applicable as the iol was removed and replaced during the same procedure.Therefore, not explanted.Section h3-other (81): the device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6- health effect - impact code: 4625 used to capture incision enlarged, sutures and unplanned vitrectomy.Section h6- health effect - clinical code: 4581, is to capture device decentered or dislocated or tilted subluxated or wrong position.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the johnson and johnson (jnj) intraocular lens (iol) was not stable in the eye.The iol was removed and replaced in the same procedure with a non jnj lens.Vitrectomy was required.The incision was enlarged and sutures were used.The device was discarded.No further information was provided.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key17294354
Report Number3012236936-2023-01638
Device Sequence Number6163520
Product Code HQL
UDI-Device Identifier05050474528857
UDI-Public(01)05050474528857(17)250606
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model NumberZA9003
Device Catalogue NumberZA90030120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown